# SDR COMA0660446

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 25,150 hours, 22,430 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sealant
- Condition: Defective
- Location: Mlg Fairing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE, THE MLG INTRANSIT SYMBOLS PULSED APPROXIMATELY 7 TIMES, GEAR LOCKED INTO THE UP POSITION 20 SECONDS LATER.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM, NO DISCREPANCIES NOTED. REPLACED SEALANT FOR THE FORWARD MLG FAIRING.
